# SDR 2007FA0000778

- Difficulty date: September 6, 2007
- Submitted: September 7, 2007
- Operation: General aviation
- Aircraft: N50AW
- Make and model: Beech F90
- Aircraft serial: LA142
- Aircraft time: 6,848 hours
- Engine: Pwa PT6A135
- Engine time: 6,848 hours
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Line
- Part number: 3011849
- Condition: Cracked
- Location: Fuel Sys
- Part time: 6,848 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

FUEL TUBE CRACKED AT BACKSIDE OF B-NUT SLEEVE LOCATION, CAUSING FUEL TO LEAK UNDER PRESSURE INTO ENGINE NACELLE AREA FORWARD OF FIREWALL.  TUBE FAILED IN FLIGHT CAUSING INITIAL CHANGES IN FUEL FLOW INDICATIONS TO BE NOTICED.
